Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 308751, 9 pages
http://dx.doi.org/10.1155/2014/308751
Research Article

Higher Integrability for Very Weak Solutions of Inhomogeneous -Harmonic Form Equations

1Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China
2College of Science, Hebei United University, Tangshan, Hebei 063009, China

Received 5 February 2014; Revised 12 June 2014; Accepted 16 June 2014; Published 13 July 2014

Academic Editor: Hongya Gao

Copyright © 2014 Yuxia Tong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuxia Tong, Shenzhou Zheng, and Jiantao Gu, “Higher Integrability for Very Weak Solutions of Inhomogeneous -Harmonic Form Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 308751, 9 pages, 2014. https://doi.org/10.1155/2014/308751.